I had a baby 6 months ago and when I was discharged from hospital right before I left the hospital I informed the doctor my feet were swollen she said it was normal and it will go away in a few days and it did but I started feeling tinggling on my feet. I called her and she said it could be because of anestesia and the symptoms will last up to 3 months, but 8 weeks later I went back for tube ligation and afterward I noticed the tinggle on my hands as well. I waited hoping it will go away but it did not happen! 2 weeks ago I woke up one night and both my feet and hands were numb and itchy also it felt like my feet were swollen so I went to the doctor she did some blood test vitamin B, vitamin D, thyroids, and she said my vitamin D level was less than half normal level should be but vitamin B and thyroids was normal, last week I had a cat scan and a mri and they came back normal. Neurologist thinks the symptoms I have is due to vitamin D defficiency I have been taking vitamin D (2000 iu daily), vitamin B-6, B-12 , calcium, iron, fish oil and vitamin C for over a week and I dont see any difference and the symptoms are driving me crazy specially at night.
Is there a possibilty it could be something else???
Hi, Thank you for the question. Most likely your symptoms could be due to injury to a nerve, pressure on spinal or peripheral nerves (neuropathy), vitamin deficiency, lack of blood supply due to cholesterol plaque from atherosclerosis in the extremities, viral infection and use of certain medications. In addition, atherosclerosis can also cause pain, numbness, and tingling while walking and they can also reduce blood supply and lead to numbness. Please consult your doctor to get all these possibilities evaluation in your case for further assessment. Hope this helps.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.